# SDR SRXR201805150020

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DWG2256
- Condition: Cracked
- Location: 48 Left
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER AUX TANK LOWER STRINGER 48 IS CRACKED AT XCW 17.00 AND 46.50. ACCOMPLISHED REPAIR ON CENTER WING UPPER AUX TANK LOWER STRINGER 48 PER MD-11 SRM 57-10-03 REPAIR 1 FIG 201 REF VT SAA NRC# A040935.
